# SDR 98FDEA00425

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-VCE: RT FRONT SPAR TO Y=1156 BULKHEAD TEE FITTING WAS FOUND CRACKED.  CRACK IS .450.  MAJOR REPAIR PERFORMED IAW EA 8-5314-34480 B.  (29 JUNE 1998).
